# SDR IPXA2021061870721

- Difficulty date: April 30, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,328 hours, 14,222 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Landing
- Part number: A5461251920000
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#2 PYLON PANEL 423BL FWD LANDING STRUTURE CRACKEDREPAIRED IAW SRM 54-50-00-101 FIG 107 ON VTMAE TRAVELER T21/1556920
